# SDR A6WA201542437

- Difficulty date: February 20, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,612 hours, 28,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR & SERVICE DOOR GREEN EXIT SIGNS & ROW 1 FLOOR TRACK LIGHTING INOPERATIVE.
